| Catalog Number |
705.44 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that the claws of an ophthalmic forceps did not close to remove the membrane.Several attempts were made by the medical surgeon but issue did not resolve.Surgery was completed by an alternated forceps with no reports of patient harm.
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A review of the device history record (dhr) traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.An image of the sample was provided.However, it only shows the product unmagnified and through the blister, which does not allow for an assessment of the grasping arm geometry.The physical sample was not received by the investigation site for evaluation.With the provided information, no further evaluation is possible and the investigation is concluded.A sample was not received at the manufacturing site therefore, the root cause for the customer complaint issue cannot be determined.The exact root cause for the customers reported event is unknown, therefore, specific action cannot be taken.Complaints are reviewed and monitored at regular intervals for adverse trends.No adverse trends have been observed associated with the reported product and event.No action has been identified for this reported event.The manufacturer internal reference number is: (b)(4).